A density result in Sobolev spaces

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

We prove, for 1 ≤ p < ∞ and Ω a polygonal or regular open subset of ℝN, the density in W1,p(Ω) of a set of regular functions satisfying a homogeneous Neumann condition on the boundary of Ω. We also give applications of this result and a generalization to mixed Dirichlet-Neumann boundary conditions.

Original languageEnglish
Pages (from-to)697-714
Number of pages18
JournalJournal des Mathematiques Pures et Appliquees
Volume81
Issue number7
DOIs
Publication statusPublished - 12 Aug 2002
Externally publishedYes

Cite this